# SDR USAA920081936

- Difficulty date: October 22, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C00053006/001 FUSELAGE SKIN AT EXTERNAL POWER RECEPTICAL LOWER LATCH IS CRACKED ON INSIDE AT BS219, S23R.  REPAIRED FUSELAGE SKIN AT EXTERNAL POWER RECEPTICAL LOWER LATCH ON INSIDE AT BS219, S23R IAW US AIRWAYS EA NR 100686.
